# SDR UALA2011050202135

- Difficulty date: April 30, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 74,152 hours, 21,441 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1327
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMEROUS TIMES IN CLIMB AND CRUSE, LEFT ELEC HYD PUMP LOW PRESSURE LIGHT AND EICAS LT HYD ELEC.  DUE TO PREVIOUS HISTORY REPLACE LT ELECT PUMP.  REPLACED LEFT ELEC HYD PUMP AND FILTERS.
